# SDR UALA2013012400413

- Difficulty date: January 23, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 63,839 hours, 23,550 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PACK COVER UNSECURE.  ATTACHED AND SECURED R2 SLIDE COVER, OK TO CONTINUE.
